Congruences of acts over right zero semigroup
Čebyševskij sbornik, Tome 14 (2013) no. 3, pp. 142-146
Cet article a éte moissonné depuis la source Math-Net.Ru
A complete description of the congruences of acts over right zero semigroup is obtained.
Keywords:
act, congruence, right zero semigroup.
@article{CHEB_2013_14_3_a17,
author = {A. R. Khaliullina},
title = {Congruences of acts over right zero semigroup},
journal = {\v{C}eby\v{s}evskij sbornik},
pages = {142--146},
year = {2013},
volume = {14},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHEB_2013_14_3_a17/}
}
A. R. Khaliullina. Congruences of acts over right zero semigroup. Čebyševskij sbornik, Tome 14 (2013) no. 3, pp. 142-146. http://geodesic.mathdoc.fr/item/CHEB_2013_14_3_a17/
[1] Kilp M., Knauer U., Mikhalev A. V., Monoids, acts and cathegories, W. de Gruyter, N. Y.–Berlin, 2000 | MR | Zbl
[2] Avdeyev A. Yu., Kozhuhov I. B., “Acts over completely 0-simple semigroups”, Acta Cybernetica, 14:4 (2000), 523–531 | MR | Zbl
[3] Kozhukhov I. B., Reshetnikov A. V., “Algebry, u kotorykh vse otnosheniya ekvivalentnosti yavlyayutsya kongruentsiyami”, Fundam. i priklad. mat., 16:3 (2010), 161–192